# SDR UPS96805986

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED EO DC8-5710-40-80-E, WING FRONT SPAR PYLON SUPPORT FITTING REPLACEMENT OF NR 2 PYLON.  REPAIRED NR 2 PYLON FOOTSTOOL, T-DOUBLER, SKATE ANGLE IAW UPS EO DC8-57-0660.
